Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Severe lower abdominal pain with burning and bleeding during urination. Had taken i-pill. Which medicine should be taken?

Hi I am 17 years old. I am experiencing lower abdominal pain and problem in urinating. There is too much burning and bleeding also sometimes. I believe this is because of the emergency contraceptive pill(I Pill) that i took a week back. I am scared to consult a doctor as they might find out about the consumption of I pill which i don t really want (Family issues). Please suggest me what to do at this point of time. How long this pain is going to persist. And if there is any medicine that can be of any help. Thank You.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You have contracted an infection through sexual intercourse. It can be an STD or urinary infection. I pill would not cause abdominal pain of such severity.

You might bleed becasue of side effect of I Pill. You should consult doctor now and there is no way a doctor can find out that you have taken Ipill unless she specifically asks you or you voluntarily tell her.

You are too young to tolerate an illness related to Urine and sexual intercourse. I advise an immediate consult and remember doctors would not reveal bhout the problem to anyone. It is confidentialty menace.
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor